# SDR ASAA0954298

- Difficulty date: January 23, 2009
- Submitted: January 26, 2009
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 4,991 hours, 1,449 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HGS/AUTOLAND 30 DAY CHECK UNSUCCESSFUL.  ALL SYSTEMS ON HGS AND A/L WORKED NORMALLY EXCEPT ACFT FLARED AND TOUCHED DOWN 55 FEET LT OF CENTERLINE.  WINDS WERE CALLED AT 12KTS LT CROSSWIND.  GROUNDED YES. CHECKED.  NO HISTORY.  FFR GP NR 2O SHOWS NO FAULTS "A" OR "B" CHANNEL FOR LAST FLT.  DFCS LAND VERIFY BITE GP NR 49 PASSES.  HGS SYS TEST PASSES REF MM 34 36 OO.  ACFT REMAINS CATIIIA AUTOLAND & HGS QUALIFIED.  OPS NORMAL.
